MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA
Catalog Number 363010
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: description of defect: the iv pump alarmed for an air bubble.The nurse removed the tubing from the pump, flicked it twice to see/move the bubble and the tubing fell apart at the connection of the white plastic 'thing' that is used to place the tubing into the pump.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample and several photos were provided for evaluation.Visual examination of all returned materials noted that the set was disconnected at the bonded joint between the tubing and the bottom of the pump segment.Minimal solvent residue was observed on the tubing.The inner diameter of the pump segment and outer diameter of the tubing was measured to ensure that both met specification.Incidents of this nature are attributed to operator oversight during the manual assembly of the product.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key9220481
Report Number9614279-2019-00194
Device Sequence Number2733714
Product Code FPA
UDI-Device Identifier04046964294174
UDI-Public04046964294174
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number363010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2019
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1